# SDR L1GA200000130

- Difficulty date: May 31, 2000
- Submitted: June 9, 2000
- Operation: Air carrier
- Aircraft: N27509
- Make and model: Doug DC-9-32
- Aircraft serial: 47798
- Aircraft time: 55,361 hours, 42,549 cycles
- Engine: Pwa JT8D15
- Engine time: 55,361 hours, 42,549 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 378200
- Part serial: 5877M
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ACFT ABORTED TO NR 1 ENGINE POWER REDUCED TO 80 PERCENT N2 W/O THROTTLE INPUT.  NR 1 ENGINE FUEL PUMP REPLACED.
